# SDR CA130430001

- Difficulty date: April 27, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Engine: Pwc PW150A
- Propeller: Rotol CR4086123F17
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: NP15790120
- Condition: Failed
- Location: Cockpit
- Part time: 397 hours
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) F/O WINDSHIELD SHATTERED AT FL250 IAS REDUCED TO 200KTS, QRH "CRACKED WINDSHIELD" ACTIONED.  GRADUAL DESCENT TO FL140 COMMENCED AND THE FLIGHT CONTINUED TO BASE.  NORMAL LANDING COMPLETED.  OUTER LAYER OF MULTIPLE LAMINATE.  NEW WINDSHIELD INSTALLED IAW AMM 56-10-01.
